# SDR SWAA2024080910332

- Difficulty date: July 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADJUST FED AS REQUIRED<[01] PERFORMED FED ADJUSTMENT AS REQUIRED IAW AMM 52-11-00-820-801;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
